# SDR CALA2021082301405

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 86,723 hours, 33,045 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: D52279026204
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOORS, RH FWD DOOR HATCH, CRACK IN FWD AND AFT CHANNELS INNER STRUCTURE. (A3NB-52-4-6031). REMOVED AND REPLACED R/H FWD EMERGENCY EXIT DOOR FWD AND AFT CHANNELS INNER STRUCTURE IAW A320 SRM 51-42-11 PARA2E. WORK PERFORMED BY V063294, INSPECTED BY Q886, ENTERED BY V927860
